A fixed point theorem for demicontinuous pseudo-contractions in Hilbert apace

Tom 116 / 1995

James Moloney Studia Mathematica 116 (1995), 217-223 DOI: 10.4064/sm-116-3-217-223

Streszczenie

Let C be a closed, bounded, convex subset of a Hilbert space. Let T : C → C be a demicontinuous pseudocontraction. Then T has a fixed point. This is shown by a combination of topological and combinatorial methods.

Autorzy

  • James Moloney

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek